| Catalog Number |
10014914 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/28/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E1: initial reporter facility name- (b)(6) specialists.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that bd alaris extension set separated the following information was received by the initial reporter with the following verbatim: description as reported : ecls specialist primed tubing with bivalirudin.Within 15 min of starting medication, the tubing that connects medication syringe to pressure disc had completely disconnected.The medication was dripping on the floor and blood was backing up on the other side.There was no harm to patient but if not caught right away, this could have been detrimental if air had gone through the venous side of the ecmo pump.Product code : (b)(4).Product name : extension set syrng pressure disc 60in.
Additional Manufacturer Narrative
It was reported that the tubing that connects medication syringe to pressure disc had completely disconnected.No product or photo was returned by the customer.The customer complaint of separation other component - leak could not be verified due to the product not being returned for failure investigation.Due to no sample being received, an investigation could not be performed and a root cause could not be determined.A device history record review could not be performed because the lot number is unknown.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.Your assistance in this matter has been helpful in trend identification and supporting our commitment to continuous quality improvement.
Event or Problem Description
No additional information.